# SDR IPXA2018040928325

- Difficulty date: March 22, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: NFA6066587
- Part serial: 16DLFG00448475
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, CENTER CARGO DOOR, LOWER AFT CORNER PAN CRACKED.  REMOVED AND REPLACED THE PAN IAW SRM 51-33-01, 51-35-01.
